# SDR QXEA2022030700104

- Difficulty date: March 7, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 21,069 hours, 22,962 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFLECTIVE FLOOR TRIM AND TRACK IN FRONT OF ROW 2 E-D. LOOSE. REMOVED FROM SERVICE. RESECURED REFLECTIVE FLOOR TRIM AND TRACK AT ROW 2E.D. REF 400 MCN 625721-1 ISSUE NO.6. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
